# SDR UALA2011032501438

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 46,930 hours, 18,543 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: NSA868716
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID ON UNDERSIDE OF ACFT WHEEL WELLS AFT.  REPLACED BOBBIN (110-1939) ASSY ON THE GREEN HYDRAULIC SYSTEM HP MANIFOLD IAW MM & FILTER IAW MM LEAK CHECKS GOOD.
